Alert archive / Oklahoma / Severe Thunderstorm Warnings in 2009
Severe Thunderstorm Warning 121, NWS Tulsa, OK
NWS Tulsa, OK issued this severe thunderstorm warning at Apr 18, 2009, 9:32 PM CDT for Latimer County, Oklahoma. It was in force for 43 min. No storm report in the archive falls inside the area while it was in force.
The area
The outline as issued.
The facts
- Issued
- Apr 18, 2009, 9:32 PM CDT (02:32 UTC)
- Expired
- Apr 18, 2009, 10:15 PM CDT
- In force
- 43 min
- Issued by
- NWS Tulsa, OK
- Area
- Storm-based polygon
County Latimer County, OK
The radar
The Western Arkansas radar (KSRX), 78 km from the middle of the area, began a volume at 02:35 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
Did it verify
Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Apr 18, 4:23 PM CDT | Severe Thunderstorm Watch | SPC | 8 hr |
The nearest sounding before it
Norman, OK (KOUN), launched 00:00Z, 2.5 hours before the alert went out and 208 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 649 J/kg
- Mixed-layer CIN
- -17 J/kg
- Mixed-layer LCL
- 1405 m above ground
- 0-6 km bulk shear
- 68 kt
- 0-1 km storm-relative helicity
- 30 m²/s²
- 0-3 km storm-relative helicity
- 32 m²/s²
- Significant tornado parameter
- 0.1
- Supercell composite
- 0.7
The text
As transmitted, in the capitals the NWS used until 2016.
000
WUUS54 KTSA 190232
SVRTSA
OKC077-190315-
/O.NEW.KTSA.SV.W.0121.090419T0232Z-090419T0315Z/
BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE TULSA OK
932 PM CDT SAT APR 18 2009
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
* SEVERE THUNDERSTORM WARNING FOR...
NORTHEASTERN LATIMER COUNTY IN SOUTHEAST OKLAHOMA
* UNTIL 1015 PM CDT
* AT 931 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL AND WINDS
TO 60 MPH. THIS STORM WAS LOCATED 11 MILES WEST OF RED OAK...MOVING
NORTHEAST AT 25 MPH.
* SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RED OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3486 9528 3504 9529 3507 9503 3506 9494
3497 9495
TIME...MOT...LOC 0233Z 244DEG 21KT 3495 9526
$$2 follow-up statements
000
WWUS54 KTSA 190245 RRA
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
945 PM CDT SAT APR 18 2009
OKC077-190315-
/O.CON.KTSA.SV.W.0121.000000T0000Z-090419T0315Z/
LATIMER OK-
945 PM CDT SAT APR 18 2009
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 1015 PM CDT
FOR NORTHEASTERN LATIMER COUNTY...
AT 945 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL
AND WINDS TO 60 MPH. THIS STORM WAS LOCATED NEAR RED OAK...MOVING
EAST AT 25 MPH.
SOME LOCATIONS NEAR THE PATH OF THIS STORM INCLUDE...RED OAK.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
STAY INDOORS AND AWAY FROM WINDOWS UNTIL THE STORM HAS PASSED.
&&
LAT...LON 3490 9519 3504 9520 3507 9504 3506 9494
3497 9495
TIME...MOT...LOC 0246Z 252DEG 21KT 3496 9515
$$000
WWUS54 KTSA 190309
SVSTSA
SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
1009 PM CDT SAT APR 18 2009
OKC077-190319-
/O.EXP.KTSA.SV.W.0121.000000T0000Z-090419T0315Z/
LATIMER OK-
1009 PM CDT SAT APR 18 2009
...THE SEVERE THUNDERSTORM WARNING FOR NORTHEASTERN LATIMER COUNTY
EXPIRES AT 1015 PM CDT...
THE THUNDERSTORM HAS WEAKENED BELOW SEVERE LIMITS...THEREFORE THE
SEVERE THUNDERSTORM WARNING WILL BE ALLOWED TO EXPIRE.
GUSTY WINDS...SMALL HAIL AND HEAVY RAIN WILL STILL BE POSSIBLE WITH
THIS STORM.
A SEVERE THUNDERSTORM WATCH REMAINS IN EFFECT UNTIL MIDNIGHT.
LAT...LON 3490 9519 3504 9520 3507 9504 3506 9494
3497 9495
TIME...MOT...LOC 0309Z 252DEG 21KT 3500 9499
$$What forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Tulsa, OK wrote its last area forecast discussion before this severe thunderstorm warning went out at Apr 18, 8:16 PM CDT, 1 hour 16 minutes earlier.
Area forecast discussion, Apr 18, 8:16 PM CDT, 1 hour 16 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TULSA OK 816 PM CDT SAT APR 18 2009 ...UPDATE... .DISCUSSION... UPDATE JUST SENT OUT THE DOOR...WITH THE ONLY REAL CHANGE TO THE POP/WX STRUCTURE OVERNIGHT. MAINLY SCATTERED SHOWER/STORM ACTIVITY REMAINS ACROSS THE FORECAST AREA AT THIS TIME...BUT FAIRLY SOLID LINE OF CONVECTION SET TO MOVE INTO NORTHWESTERN PARTS OF THE AREA WITHIN THE NEXT HOUR OR SO. ORIENTED 100 PERCENT POPS ACROSS THE NORTHERN THIRD OF THE FORECAST AREA TO ACCOUNT FOR THAT LINE...TAPERING TO MID RANGE CHANCE ACROSS FAR SOUTHEAST OKLAHOMA...WHERE CONVECTION IS EXPECTED TO BE MORE SCATTERED. ALSO BEGAN TO TAPER THE POPS FROM THE WEST AFTER 06Z. THE REST OF THE FORECAST LOOKS ON TRACK. && .TSA WATCHES/WARNINGS/ADVISORIES... OK...NONE. AR...NONE. && SHORT TERM...22
Hazardous weather outlook, Apr 18, 4:57 PM CDT, 4 hours 35 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE TULSA OK
457 PM CDT SAT APR 18 2009
ARZ001-002-010-011-019-020-029-OKZ049-053>076-191000-
ADAIR OK-BENTON AR-CARROLL AR-CHEROKEE OK-CHOCTAW OK-CRAIG OK-
CRAWFORD AR-CREEK OK-DELAWARE OK-FRANKLIN AR-HASKELL OK-LATIMER OK-
LE FLORE OK-MADISON AR-MAYES OK-MCINTOSH OK-MUSKOGEE OK-NOWATA OK-
OKFUSKEE OK-OKMULGEE OK-OSAGE OK-OTTAWA OK-PAWNEE OK-PITTSBURG OK-
PUSHMATAHA OK-ROGERS OK-SEBASTIAN AR-SEQUOYAH OK-TULSA OK-WAGONER OK-
WASHINGTON OK-WASHINGTON AR-
457 PM CDT SAT APR 18 2009
...STRONG TO SEVERE THUNDERSTORMS TO CONTINUE THROUGH THE EVENING
HOURS...
THIS OUTLOOK IS FOR NORTHWEST AND WEST CENTRAL ARKANSAS AS WELL AS
MUCH OF EASTERN OKLAHOMA.
.DAY ONE...TODAY AND TONIGHT.
SEVERE THUNDERSTORM.
RISK...ELEVATED.
AREA...EASTERN OKLAHOMA AND NORTHWEST ARKANSAS.
ONSET...ONGOING...AND CONTINUING THROUGH THE EVENING.
DISCUSSION...
THUNDERSTORMS HAVE DEVELOPED THIS AFTERNOON ACROSS EASTERN OKLAHOMA
AND NORTHWEST ARKANSAS...AHEAD OF A STRONG UPPER LEVEL LOW PRESSURE
SYSTEM. WITH COOLING TEMPERATURES ALOFT...SEVERE STORMS
CONTAINING LARGE HAIL WILL CONTINUE TO BE POSSIBLE THROUGH THE LATE
AFTERNOON AND EVENING HOURS.
IN ADDITION...THUNDERSTORMS HAVE DEVELOPED AND STRENGTHENED ALONG THE
DRYLINE IN PARTS OF WESTERN OKLAHOMA. THIS ACTIVITY WILL TRANSLATE
EASTWARD AS THE EVENING PROGRESSES...LEADING TO THE POSSIBILITY
OF ADDITIONAL SEVERE STORMS LATER THIS EVENING.
SPOTTER AND EMERGENCY MANAGEMENT ACTION STATEMENT...
SPOTTER ACTIVATION MAY BE NEEDED.
.DAYS TWO THROUGH SEVEN...SUNDAY THROUGH FRIDAY.
SUNDAY...THUNDERSTORM POTENTIAL.
MONDAY THROUGH FRIDAY...NO HAZARDS.
EXTENDED DISCUSSION...
THUNDERSTORM CHANCES WILL CONTINUE INTO SUNDAY AS THE CORE
OF THE UPPER LOW PASSES OVER THE REGION. A LACK OF BOTH
INSTABILITY AND WIND SHEAR WILL LIMIT THE SEVERE WEATHER POTENTIAL
ON SUNDAY. THE REMAINDER OF THE WORK WEEK WILL REMAIN DRY AND MILD
AS STRONG HIGH PRESSURE BUILDS ACROSS THE CENTRAL UNITED STATES.
WWW.SRH.NOAA.GOV/TULSA CONTAINS ADDITIONAL TABULAR AND GRAPHICAL
INFORMATION.In the hours before
Special weather statement, Apr 18, 8:28 PM CDT, 1 hour 4 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
828 PM CDT SAT APR 18 2009
OKZ073-075-190215-
LATIMER OK-PITTSBURG OK-
828 PM CDT SAT APR 18 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 915 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
EASTERN PITTSBURG AND NORTHWESTERN LATIMER
AT 828 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM OVER
DOW...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS THAT WILL BE
AFFECTED BY THIS STORM INCLUDE...WILBURTON...HIGGINS...GOWEN...
HARTSHORNE...HAILEYVILLE...DOW...BACHE...ALDERSON...KREBS AND
FEATHERSTON.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3489 9580 3515 9544 3508 9535 3506 9535
3506 9532 3495 9518 3473 9556
TIME...MOT...LOC 0128Z 226DEG 20KT 3486 9561Special weather statement, Apr 18, 8:55 PM CDT, 37 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
855 PM CDT SAT APR 18 2009
OKZ053-190245-
CHOCTAW OK-
855 PM CDT SAT APR 18 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
WESTERN CHOCTAW
AT 856 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 8 MILES
SOUTHWEST OF BOSWELL...MOVING NORTHEAST AT 25 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...GAY...BOSWELL...UNGER
AND SOPER.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3391 9589 3392 9592 3395 9595 3405 9595
3416 9572 3416 9568 3394 9555 3388 9584
TIME...MOT...LOC 0156Z 244DEG 23KT 3395 9597Special weather statement, Apr 18, 8:56 PM CDT, 36 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
856 PM CDT SAT APR 18 2009
OKZ054-059-060-064-065-190300-
CREEK OK-OKFUSKEE OK-OSAGE OK-PAWNEE OK-TULSA OK-
856 PM CDT SAT APR 18 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTIES...
IN NORTHEAST OKLAHOMA
OSAGE...CREEK...TULSA AND PAWNEE
IN EAST CENTRAL OKLAHOMA
WESTERN OKFUSKEE
AT 856 PM CDT...DOPPLER RADAR INDICATED STRONG THUNDERSTORMS ALONG A
LINE EXTENDING FROM 2 MILES NORTHWEST OF GRAINOLA TO BLACKBURN TO 22
MILES SOUTHWEST OF PADEN...MOVING EAST AT 20 MPH.
THESE STORMS WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS
TO 50 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3700 9613 3637 9604 3529 9639 3529 9643
3546 9645 3542 9649 3544 9656 3538 9654
3540 9663 3616 9663 3616 9681 3625 9683
3625 9692 3674 9692 3679 9676 3700 9674
TIME...MOT...LOC 0156Z 269DEG 18KT 3697 9666 3636 9658
3535 9690Local storm report, Apr 18, 8:57 PM CDT, 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TULSA OK
857 PM CDT SAT APR 18 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0845 PM HAIL 3 S HASKELL 35.78N 95.67W
04/18/2009 E1.00 INCH MUSKOGEE OK PUBLIC
&&
JDSSpecial weather statement, Apr 18, 8:57 PM CDT, 35 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
857 PM CDT SAT APR 18 2009
OKZ049-073-075-190245-
LATIMER OK-PITTSBURG OK-PUSHMATAHA OK-
857 PM CDT SAT APR 18 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 945 PM CDT
FOR THE FOLLOWING COUNTIES...
IN SOUTHEAST OKLAHOMA
SOUTHERN PITTSBURG...NORTHWESTERN PUSHMATAHA AND SOUTHWESTERN
LATIMER
AT 857 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 13
MILES WEST OF DUNBAR...MOVING NORTHEAST AT 20 MPH. SOME LOCATIONS
THAT WILL BE AFFECTED BY THIS STORM INCLUDE...STANLEY AND DUNBAR.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3451 9579 3452 9578 3452 9568 3459 9568
3459 9578 3476 9546 3450 9533 3437 9579
TIME...MOT...LOC 0157Z 247DEG 18KT 3448 9578Special weather statement, Apr 18, 9:12 PM CDT, 20 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TULSA OK
912 PM CDT SAT APR 18 2009
OKZ075-190300-
LATIMER OK-
912 PM CDT SAT APR 18 2009
...SIGNIFICANT WEATHER ALERT...
THE NATIONAL WEATHER SERVICE IN TULSA HAS ISSUED A
SIGNIFICANT WEATHER ALERT EFFECTIVE UNTIL 1000 PM CDT
FOR THE FOLLOWING COUNTY...
IN SOUTHEAST OKLAHOMA
NORTHERN LATIMER
AT 913 PM CDT...DOPPLER RADAR INDICATED A STRONG THUNDERSTORM 6 MILES
WEST OF WILBURTON...MOVING EAST AT 15 MPH. SOME LOCATIONS THAT WILL
BE AFFECTED BY THIS STORM INCLUDE...WILBURTON...DAMON...PANOLA AND
RED OAK.
THIS STORM WILL BE CAPABLE OF PRODUCING SMALL HAIL AND WIND GUSTS TO
40 MPH. RESIDENTS IN THESE AREAS SHOULD REMAIN ALERT IN CASE THE
SIGNIFICANT WEATHER ALERT IS UPGRADED TO A WARNING.
LAT...LON 3480 9540 3501 9545 3507 9514 3507 9504
3505 9493 3495 9498 3495 9500 3492 9500
3488 9501
TIME...MOT...LOC 0213Z 252DEG 15KT 3489 9540The office that day
Everything else NWS Tulsa, OK issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Apr 18, 7:05 PM CDT | Special Weather Statement | TSA | Pittsburg | 40 min |
| Apr 18, 7:16 PM CDT | Flash Flood Warning | TSA | Adair | 119 min |
| Apr 18, 7:44 PM CDT | Special Weather Statement | TSA | Pittsburg | 46 min |
| Apr 18, 7:47 PM CDT | Special Weather Statement | TSA | Creek, Osage, Pawnee | 73 min |
| Apr 18, 7:53 PM CDT | Special Weather Statement | TSA | Okmulgee | 52 min |
| Apr 18, 8:06 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee | 54 min |
| Apr 18, 8:28 PM CDT | Special Weather Statement | TSA | Pittsburg | 47 min |
| Apr 18, 8:35 PM CDT | Severe Thunderstorm Warning | TSA | Muskogee, Okmulgee, Wagoner | 55 min |
| Apr 18, 8:50 PM CDT | Areal Flood Warning | TSA | Cherokee | 4 hr |
| Apr 18, 8:55 PM CDT | Special Weather Statement | TSA | Choctaw | 50 min |
| Apr 18, 8:56 PM CDT | Special Weather Statement | TSA | Creek, Osage, Pawnee | 64 min |
| Apr 18, 8:57 PM CDT | Special Weather Statement | TSA | Pushmataha | 48 min |
| Apr 18, 9:12 PM CDT | Special Weather Statement | TSA | Latimer | 48 min |
| Apr 18, 9:16 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okfuskee, Okmulgee, Osage, Pawnee, Rogers and 1 more | 59 min |
| Apr 18, 9:25 PM CDT | Severe Thunderstorm Warning | TSA | Craig, Nowata, Osage, Pawnee, Rogers, Tulsa and 1 more | 65 min |
| Apr 18, 9:29 PM CDT | Severe Thunderstorm Warning | TSA | Cherokee, McIntosh, Mayes, Muskogee, Wagoner | 61 min |
| Apr 18, 9:44 PM CDT | Special Weather Statement | TSA | Pushmataha | 46 min |
| Apr 18, 10:11 PM CDT | Special Weather Statement | TSA | LeFlore | 64 min |
| Apr 18, 10:13 PM CDT | Severe Thunderstorm Warning | TSA | Creek, Okmulgee, Tulsa, Wagoner | 47 min |
| Apr 18, 10:17 PM CDT | Special Weather Statement | TSA | McIntosh, Okmulgee | 43 min |
| Apr 18, 10:24 PM CDT | Special Weather Statement | TSA | Delaware | 66 min |
| Apr 18, 10:25 PM CDT | Special Weather Statement | TSA | Cherokee | 65 min |
| Apr 18, 10:29 PM CDT | Special Weather Statement | TSA | Craig, Delaware, Mayes, Nowata, Ottawa, Rogers | 61 min |
| Apr 18, 10:54 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Wagoner | 51 min |
| Apr 18, 11:37 PM CDT | Special Weather Statement | TSA | McIntosh, Muskogee, Pittsburg | 68 min |
| Apr 19, 12:36 AM CDT | Special Weather Statement | TSA | Haskell, Latimer, Pittsburg, Sequoyah | 39 min |
| Apr 19, 12:39 AM CDT | Severe Thunderstorm Warning | TSA | Haskell, LeFlore, Muskogee, Sequoyah | 51 min |
| Apr 19, 1:05 AM CDT | Special Weather Statement | TSA | Haskell, Pittsburg | 40 min |
| Apr 19, 1:21 AM CDT | Special Weather Statement | TSA | Sequoyah | 39 min |
| Apr 19, 2:06 AM CDT | Special Weather Statement | TSA | Latimer | 39 min |
| Apr 19, 2:43 AM CDT | Areal Flood Advisory | TSA | Latimer, LeFlore, Pittsburg | 2 hr |
| Apr 19, 3:31 PM CDT | River Flood Warning | TSA | Ottawa | 3 days |
Nearby
Severe Thunderstorm Warnings in Oklahoma, 2009Every severe thunderstorm warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.